Global dynamics in repeated games with additively separable payoffs
This paper studies the global dynamics of a class of infinitely repeated two-player games in which the action space of each player is an interval, and the one-shot payoff of each player is additively separable in actions. We define an immediately reactive equilibrium (IRE) as a pure-strategy subgame perfect equilibrium such that each player's action is a stationary function of the opponent's last action. We completely characterize IREs and their dynamics in terms of certain indifference curves. Our results are used to show that in a prisoners' dilemma game with mixed strategies, gradual cooperation occurs when the players are sufficiently patient, and that in a certain duopoly game, kinked demand curves emerge naturally. (Copyright: Elsevier)
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 13 (2010)
Issue (Month): 4 (October)
|Contact details of provider:|| Postal: Marina Azzimonti, Department of Economics, Stonybrook University, 10 Nicolls Road, Stonybrook NY 11790 USA|
Web page: http://www.EconomicDynamics.org/red/
More information through EDIRC
|Order Information:|| Web: https://www.economicdynamics.org/subscription-information/ Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hans Haller & Roger Lagunoff, 2006.
"Markov Perfect Equilibria in Repeated Asynchronous Choice Games,"
321307000000000560, UCLA Department of Economics.
- Haller, Hans & Lagunoff, Roger, 2010. "Markov Perfect equilibria in repeated asynchronous choice games," Journal of Mathematical Economics, Elsevier, vol. 46(6), pages 1103-1114, November.
- Roger Lagunoff & Hans Haller, 1997. "Markov Perfect Equilibria in Repeated Asynchronous Choice Games," Game Theory and Information 9707006, EconWPA.
- Taiji Furusawa, 2001. "Threats and Concessions in Tariff Settings," Boston University - Department of Economics - The Institute for Economic Development Working Papers Series dp-123, Boston University - Department of Economics.
When requesting a correction, please mention this item's handle: RePEc:red:issued:08-141. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian Zimmermann)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.